# SDR COMA9710292

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 12037024001
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2C TASK 161-01Z, THE CARGO COMPARTMENT LT BUTT STRAP, AT CARGO DOOR OPENING, WAS FOUND CORRODED.  REPLACED PER SRM STANDARD PRACTICES.
